# SDR YENA2021093000629

- Difficulty date: September 26, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 63,717 hours, 22,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION SUPPORT FRAME BTW FR 69-70 STR23 LH AT AFT GALLEY AREA; (ALL WORK WAS ACCOMPLISHED ON AEROMAN NR 2021-387084) R & R SUPPORT FRAME BTW FR 69 TO FR 70 STR 23LH AT AFT GALLEY AREA IAW A320 SRM 51-72-11 AND DWG53474180.
